# SDR AALA2018091879012

- Difficulty date: September 16, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 73,749 hours, 12,174 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: CTY1543501
- Part serial: 1760
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED DURING FLIGHT. ACCOMPLISHED TROUBLESHOOTING IAW FIM 34-43-00,  FOUND WEATHER RADAR PANEL AND ANTENNA AT FAULT. AN EMERGENCY WAS DECLARED, RETURNED TO DEPARTURE, AND AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED IAW MM 34-43-2, AND MM 34-43-05. TESTED OKAY,  NO FAULTS NOTED.
